Journal Articles
Journal of Nonlinear and Variational Analysis
Year : 2018
Abdellatif MOUDAFI : Connect in order to contact the contributor
https://hal-amu.archives-ouvertes.fr/hal-02094666
Submitted on : Tuesday, April 9, 2019-6:15:44 PM
Last modification on : Friday, May 5, 2023-4:08:46 AM
Cite
Abdellatif Moudafi. On the convergence of the forward-backward algorithm for null-point problems. Journal of Nonlinear and Variational Analysis, 2018, 2 (3), pp.263-268. ⟨10.23952/jnva.2.2018.3.01⟩. ⟨hal-02094666⟩
57
View
0
Download